The Transcendental Enigma: π and the Hidden World of Numbers

  • Unique Paper ID: 180591
  • Volume: 8
  • Issue: 12
  • PageNo: 1663-1668
  • Abstract:
  • No Abstract Found

Copyright & License

Copyright © 2025 Authors retain the copyright of this article. This article is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

BibTeX

@article{180591,
        author = {DR. SAJAHAN SEIKH},
        title = {The Transcendental Enigma: π and the Hidden World of Numbers},
        journal = {International Journal of Innovative Research in Technology},
        year = {2025},
        volume = {8},
        number = {12},
        pages = {1663-1668},
        issn = {2349-6002},
        url = {https://ijirt.org/article?manuscript=180591},
        abstract = {},
        keywords = {Transcendental Numbers, Algebraic Independence, Irrational Numbers, Diophantine Approximation.},
        month = {June},
        }

Cite This Article

  • ISSN: 2349-6002
  • Volume: 8
  • Issue: 12
  • PageNo: 1663-1668

The Transcendental Enigma: π and the Hidden World of Numbers

Related Articles